U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

what are the symptoms of too much vitamin d?

1 doctor answer3 doctors weighed in
Dr. Frederick Singer
Endocrinology 58 years experience
Nausea, fatigue.: Too much vitamin D may cause high blood calcium which could result in nausea, constipation, fatigue, depression, and excessive urintaion.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 43-year-old member asked:

Should I take vitamins while pregnant?

2 doctor answers5 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Yes: Pregnant women should take a prenatal vitamin containing Folic Acid preferably starting 3 months before pregnancy to prevent birth defects. I also recommend calcium supplementation 1000-1500 mg daily and a DHA supplement in the third trimester.
A member asked:

Should I take an omega 3 vitamin while I am nursing?

1 doctor answer3 doctors weighed in
Dr. Roy Benaroch
Pediatrics 27 years experience
Yes: It's probably a good idea. We don't know, exactly, what the "rda" of omega-3 fatty acids should be for nursing moms or babies or children, but we do know that these are important especially for eye and brain development. Good natural sources of omega-3s are oily fish (sardines, mackerel) and flax seed.
A 41-year-old member asked:

Could prenatal vitamins be causing constipation?

2 doctor answers2 doctors weighed in
Dr. Amy Herold
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: There is extra iron and calcium in prenatal vitamins, both of which can cause constipation. Eat a high-fiber, low-fat diet and drink plenty of water to help avoid this.
A 31-year-old member asked:

Could prenatal vitamins be causing nausea?

2 doctor answers4 doctors weighed in
Dr. Neeoo Chin
Fertility Medicine 40 years experience
Yes: Yes, some components in prenatal vitamins can cause nausea, especially the iron supplement.
A 40-year-old member asked:

Is it safe to take more than one prenatal vitamin per day?

1 doctor answer2 doctors weighed in
Dr. Nikolaos Zacharias
Maternal-Fetal Medicine 26 years experience
Why?: You should stick to your doctor's advice; i generally recommend avoiding more than 1 pnv pill daily mainly due to concerns about hypervitaminosis a - possible teratogen. You can take additional Folic Acid and calcium/iron as needed though, on top of the regular pnv dose.

Related questions

A 30-year-old member asked:
1 doctor answer2 doctors weighed in
A 50-year-old female asked:
1 doctor answer1 doctor weighed in
A 30-year-old female asked:
2 doctor answers2 doctors weighed in
A 36-year-old female asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 10, 2020

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.